# SDR GTIA2017050901901

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 43,179 hours, 20,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE ALARM SOUND UNLESS HELD IN THE OFF POSITION.  REMOVED AND REPLACED THE FLIGHT ATTNDANT MEGAPHONE FWD, IAW DWG NK319-132-EQ, OPS CHECKED GOOD.
